# SDR CALA2024101602656

- Difficulty date: October 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 69,547 hours, 26,254 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61121
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG #9472831 AND 9473407. AFT CARGO DOOR 6" ABOVE DOOR HANDLE HAS 3 GOUGES BEYOND SERVICEABLE LIMITS. FWD TWO GOUGES IS 3/8" X WIDE AND 6" LONG PENETRATE DEEP INTO PARENT MATERIAL. AND THIRD GOUGE IS 3/8"WIDE X 3" LONG. .157" WIDE AND .005" DEEP.  IT ALSO RUNS INTO A ROW OF RIVETS. CANNOT ACP HFEC UNTIL AREA IS BLENDED SMOOTH.   ALSO, THE INNER SURFACE NEEDS INSPECTING FOR POSSIBLE FURTHER DAMAGE AND HFEC. RE-INSPECTED DAMAGE TO CARGO DOOR APPROX 8" ABOVE AND AFT OF BLINDED THE TWO GOUGES REF SRM 52-30-01 STARTED CARGO DOOR COUNTERBALANCE REMOVAL UP TO STEP D(B). TASK CARGO DOOR HANDLE.   THE FWD GOUGE IS 6" LONG , 1.125" WIDE , 52-31-12-000-801. AND .095" AT ITS DEEPEST POINT.  VERY POSSIBLE THAT THE SKIN IS CRACKED(40X MAGNIFING GLASS).  THE AFT SCRATCH IS 2.40" LONG , STILL EVIDENT.  1 RIVET HEAD HAS ALSO BEEN BLENDED. REMOVED COUNTERBALANCE FOR SHEET METAL AND ACCESS FOR NDT  REF PER LINEPLUS SUPERVISOR DAO, SCANNED BLENDED AREA FOR CRACKS. NO PER LINE+ SUPERVISOR REQUEST (L. DAO), REMAINING THICKNESS OF PER LINE+ SUPERVISOR REQUEST, AFT DAMAGE AREA OF DOOR. CUT THE DAMMAGE 4.5"/2.5" REF SRM 52-30-01. ACPD HFEC INSP REF NTM 51-00-00-16 PT 6 NO CRACKS FOUND CURRENT DAMAGE EXCEEDED ALLOWABLE DAMAGE ACCORDING TO SRM 52-31-12 ,REF LOGPAGE 9485831 INDICATION NOTED. REF NDT 51-00-00 PROCEDURE 23 THE FORWARD DAMAGE IS 0.021 INCH AT THE THINNEST.
